# SDR AWXA200501602

- Difficulty date: November 16, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C29 CHECK DISCOVERED THAT THE 178 BULKHEAD SIDE CHORD WAS CRACKED, 2.0 INCHES, AT BL 31R AND WL 206.  MAINTENANCE REMOVED AND INSTALLED NEW CHORD AT BL 31R AND WL 206 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 2, 8 AND 12.
